# SDR SIMA200224015

- Difficulty date: August 18, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, FOUND CORROSION ON THE GALLEY RIGHT FLOORBEAM.  REMOVED CORRODED GALLEY RIGHT BEAM.  INSTALLED SERVICEABLE BEAM IAW EMB 145 (SRM 145/1142, CHAPTER 51, REV 19) 51-40-02, AEAI ETN EM 53-028 AND STANDARD SRM PRACTICES.  (M)
